Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

A note on the criterion for a best approximation by superpositions of functions

Tom 240 / 2018

Vugar E. Ismailov Studia Mathematica 240 (2018), 193-199 MSC: 41A30, 41A50, 46B50, 46E15. DOI: 10.4064/sm170314-9-4 Opublikowany online: 26 September 2017

Streszczenie

Let $Q$ be a compact subset of the $d$-dimensional Euclidean space, and $C(Q)$ be the space of continuous real-valued functions on $Q$. We consider the problem of approximation of a function $f\in C(Q)$ by superpositions of the form $g\circ s+h\circ p$, where $s$, $p$ are fixed functions from $C(Q)$ and $g$, $h$ are variable univariate functions. We obtain a Chebyshev-type criterion for a function $g_{0}\circ s+h_{0}\circ p$ to be a best approximation to $f$.

Autorzy

  • Vugar E. IsmailovInstitute of Mathematics and Mechanics
    NAS of Azerbaijan
    Az-1141, Baku, Azerbaijan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek